Alert archive / West Virginia / Flash Flood Warnings in 2006
Flash Flood Warning 18, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 14, 2006, 11:15 PM EDT for Nicholas County, Webster County, West Virginia. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2006, 11:15 PM EDT (03:15 UTC)
- Expired
- Jul 15, 2006, 5:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
Counties Nicholas County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 95 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 3:58 AM EDT | FLASH FLOOD | Summersville, WV | 2-3 FEET OF WATER ACROSS SILO RD. AND WEEBSTER RD NEAR SUMMERVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 283 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 3.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRLX 150318
FFWRLX
WVC067-101-150915-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1115 PM EDT FRI JUL 14 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEBSTER COUNTY IN WEST VIRGINIA
NICHOLAS COUNTY IN WEST VIRGINIA
* UNTIL 515 AM EDT
* AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING FLASH
FLOODING. AN ADDITIONAL LINE OF STORMS WILL BE MOVING INTO WEBSTER
AND NICHOLAS COUNTY AFTER MIDNIGHT..AGGRAVATING ALREADY SATURATED
SOIL. ONLY AN INCH TO AN INCH AND A HALF OF RAIN IS NEEDED TO CREATE
RAPID RISES ACROSS SMALL CREEKS AND STREAMS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEBSTER
SPRINGS...HOLLY RIVER STATE PARK AND BIRCH RIVER
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3814 8090 3823 8099 3821 8107 3826 8119
3840 8092 3854 8077 3853 8065 3873 8045
3873 8035 3852 8018 3839 8025 3834 8033
3834 8036 3827 8038 3827 8045 3808 8071
$$
112 follow-up statements
000
WGUS71 KRLX 150822
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
414 AM EDT SAT JUL 15 2006
WVC067-101-150915-
WEBSTER WV-NICHOLAS WV-
414 AM EDT SAT JUL 15 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
NICHOLAS AND WEBSTER COUNTIES...
AT 412 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED ONLY
SCATTERED LIGHT RAIN SHOWERS OVER THE AREA. HOWEVER...MORE SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO REFORM AND MOVE OVER THIS AREA
BETWEEN 415 AM AND 515 AM. ONLY A HALF INCH TO ONE INCH OF
ADDITIONAL RAINFALL IN AN HOUR WILL CAUSE FLOODING PROBLEMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEBSTER
SPRINGS AND BIRCH RIVER
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3814 8090 3823 8099 3821 8107 3826 8119
3840 8092 3854 8077 3853 8065 3873 8045
3873 8035 3852 8018 3839 8025 3834 8033
3834 8036 3827 8038 3827 8045 3808 8071
$$000
WGUS71 KRLX 150849
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
446 AM EDT SAT JUL 15 2006
WVC067-101-150856-
WEBSTER WV-NICHOLAS WV-
446 AM EDT SAT JUL 15 2006
...THE FLASH FLOOD WARNING FOR NICHOLAS AND WEBSTER COUNTIES...
IS CANCELLED...
SHOWERS ACROSS THE AREA REMAIN WIDELY SCATTERED AND MOSTLY LIGHT.
THE HEAVIEST SHOWERS AND THUNDERSTORMS ARE EXPECTED TO STAY SOUTH OF
THE AREA...THEREBY REDUCING THE POTENTIAL FOR FLOODING.
LAT...LON 3814 8090 3823 8099 3821 8107 3826 8119
3840 8092 3854 8077 3853 8065 3873 8045
3873 8035 3852 8018 3839 8025 3834 8033
3834 8036 3827 8038 3827 8045 3808 8071
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 11:14 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 14, 11:14 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1114 PM EDT FRI JUL 14 2006
.SHORT TERM /REST OF TONIGHT/...
SATELLITE AND RADAR SHOW LINES OF SHOWERS AND THUNDERSTORMS...SOME
WITH HEAVY RAIN...AND OTHERS WITH SEVERE WEATHER...MOVING WEST NEAR
25 KNOTS FROM OH AND KY INTO WV. MODELS SHOW SEVERAL WAVES PASSING
THRU THE AREA OVERNIGHT. SOILS ACROSS THE AREA CONTINUE SATURATED
DUE TO RECENT RAINFALL DURING FRIDAY AFTERNOON AND EVENING. ANY
SHOWER OR THUNDERSTORM WILL BE CAPABLE TO PRODUCE AROUND AN INCH OF
RAIN AN HOUR. THESE CONDITIONS WILL LIKELY PRODUCE FLOODING PROBLEMS
OF STREAMS...CREEKS LOW LYINGS AND POOR DRAINAGE AREA OVERNIGHT.
.HYDROLOGY...
PER ABOVE REASONING...THE FLASH FLOOD WATCH HAS BEEN EXTENDED THRU
10 AM SATURDAY MORNING FOR THE ENTIRE AREA.
&&
.PREV DISCUSSION...
/ISSUED 642 PM EDT FRI JUL 14 2006/
AVIATION /00Z TO 00Z/...
ANY VFR CONDS GIVE WAY TO MVFR DURING THE EVNG AS LIGHT FG /4-5SM HZ
OR BR/ DEVELOPS. IFR WX PSBL BTWN 0-5Z AT ALL SITES WITH BKN LINE
OF TRW MVNG ACR OH XTNDD SW INTO CNTRL KY ATT. RW/TRW SHOULD
DIMINISH GREATLY BY 4Z WITH JUST ISOLD/SCT STORMS ARND.
STRATUS DECK BTWN 015-025 FCST TO DEVELOP IN THE PREDAWN HRS AT ALL
TERMINALS...ESPECIALLY SINCE THEY ARE GOING TO SEE RAINFALL THIS
EVNG. KEPT THINGS JUST ABV IFR SINCE ENOUGH OF A PUFF WL BE
PRESENT. LOW CLDS LIFT BY MID MRNG OWING TO A SCT CU FIELD THE
BALANCE OF THE DAY AT PKB AND HTS...WHILE A BKN CU FIELD IS FCST
ELSW. POP UP RW/TRW ARE PSBL AGAIN TMRW AFTN WITH THE PASSAGE OF AN
UPR AIR SYSTM...BUT MAINLY AT EKN IN THE AFTN.
PREV DISCUSSION...
/ISSUED 243 PM EDT FRI JUL 14 2006/
SHORT TERM /TONIGHT AND SATURDAY/...
RW/TRW ARE RAPIDLY DEVELOPING AS CONVECTIVE TEMPS HV BEEN ATTAINED
AND ITS ALL THATS REQUIRED IN THIS TROPICAL ENVIRONMENT. AREAL
CVRG OF STORMS WL INC THE BALANCE OF THE AFTN THRU THE EVNG HRS. AN
MCS IS FCST TO DEVELOP IN THE LWR OH VLY THIS AFTN AND TREK E THIS
EVNG REACHING WRN AREAS BTWN 3-6Z. A SECOND CLUSTER CLOSER /LIKELY
STRONGER/ BUILDS S ACR OH AND TRAVERSES NRN XCTNS THIS EVNG. BOTH
BRING UNWELCOME RAIN DUE TO SATURATED GROUNDS. CLOUDS A TOUGH
CALL...ESPECIALLY DURING THE PREDAWN HRS...THINK ANOTHER STRATUS
DECK DEVELOPS SINCE ATMS IS TOO WARM FOR FG /TD > 70F/...OTRW PCLDY.
UPR AIR SYSTM MOVES THRU A LTL FASTER THAN INITIALLY THOUGHT AS SERN
OH AND NERN KY SHOULD BE DRY BY DAWN SAT...WHILE SCT-NUM RW/TRW WL
BE ONGOING IN THE MTNS. H5 TROF AXIS IS E OF THE MTNS ARND
15Z...HWVR LLVL MSTR REMAINS QUITE HIGH ALLOWING FOR ISOLD TRW IN
THE MTNS TMRW AFTN. THEREFORE...LEFT THE SMALL POP FM EKN-CWD BTWN
18-23Z SAT.
LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
5H RIDGE WITH DECENT HEIGHT RISES TO DEVELOPS TROUGH EXITS THE
FORECAST AREA SATURDAY NIGHT. THIS FEATURE WILL USHER IN A WARMER
AND DRIER AIRMASS WHICH WILL PREVAIL THROUGH MUCH OF THE EXTENDED
PERIOD.
DECENT CAPPING ALOFT WILL KEEP AFTERNOON CONVECTIVE ACTIVITY AT A
MINIMUM MOST DAYS THIS PERIOD. HOWEVER...BAROCLINIC BOUNDARY SETS
UP ACROSS THE GREAT LAKES REGION WEDNESDAY. MODELS IN AGREEMENT IN
KEEPING THIS FEATURE TO FAR TO THE NORTH TO HAVE ANY REAL CHANCE
AT BREAKING RIDGE AND CAPPING EFFECT DOWN. BUT HAVE LEFT JUST
SLIGHT CHANCE POPS IN THE FAR NORTH LATE TUES INTO WED TO ACCOUNT
FOR PROXIMITY TO BNDRY.
HAVE TRIMMED FCST HIGHS FROM MODEL GUIDANCE EARLY IN THE EXTENDED
PERIOD SINCE WE WILL STILL BE IN A DRYING TREND...AND GROUND IS
STILL DRYING. OTHERWISE GUIDANCE ON TRACK WITH WARMING TREND AS
HGT AND THICKNESS VALUES TREND UPWARDS.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH FOR WVZ005>011-013>020-024>040-046-047 UNTIL
10 AM SATURDAY.
OH...FLASH FLOOD WATCH FOR OHZ066-067-075-076-083>087 UNTIL 10 AM
SATURDAY.
KY...FLASH FLOOD WATCH FOR KYZ101>103-105 UNTIL 10 AM SATURDAY.
VA...FLASH FLOOD WATCH FOR VAZ003-004 UNTIL 10 AM SATURDAY.
&&
SHORT TERM...ARJHazardous weather outlook, Jul 14, 4:58 AM EDT, 18 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 458 AM EDT FRI JUL 14 2006 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-150900- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 458 AM EDT FRI JUL 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY AND TONIGHT. THE GROUND REMAINS SATURATED DUE TO RECENT RAINS. ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT. HEAVY RAINFALL WITH THESE STORMS COULD CAUSE FLASH FLOODING OF STREAMS AND CREEKS. MANY AREAS ARE SO SATURATED THAT LESS THAN AN INCH OF RAIN IN AN HOUR COULD CAUSE PROBLEMS. RAINFALL RATES OF 1 TO 2 INCHES AN HOUR ARE POSSIBLE WITH THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Jul 14, 8:30 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
830 PM EDT FRI JUL 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 1 W MILTON 38.43N 82.16W
07/14/2006 E60 MPH CABELL WV PUBLIC
&&
KFLEEGELSpecial weather statement, Jul 14, 9:37 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 937 PM EDT FRI JUL 14 2006 WVZ016-027-150200- CLAY-ROANE- 937 PM EDT FRI JUL 14 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL ROANE COUNTY...OR ABOUT 14 MILES NORTHWEST OF CLAY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE AMMA... NEBO...WALLBACK...IVYDALE AND BIG OTTER. WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
Special weather statement, Jul 14, 9:51 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 951 PM EDT FRI JUL 14 2006 KYZ101>103-OHZ087-150230- BOYD-CARTER-GREENUP-LAWRENCE- 951 PM EDT FRI JUL 14 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES WEST OF IRONTON...OR ABOUT 12 MILES SOUTH OF WHEELERSBURG...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE VERNON... PEDRO...AID...NAPLES...OLDTOWN AND LOAD. THESE THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF ONE HALF INCH TO ONE INCH PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. IN ADDITION... RAIN COUPLED WITH ALREADY WET SOIL FROM PREVIOUS STORMS WILL CAUSE SMALL STREAMS AND CREEKS TO RUN AT OR NEAR BANKFULL. WIND GUSTS TO 40 MPH CAN BE EXPECTED AS THESE STORMS MOVE THROUGH THE AREA. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Special weather statement, Jul 14, 9:56 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 956 PM EDT FRI JUL 14 2006 WVZ027-150245- CLAY- 956 PM EDT FRI JUL 14 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF CLAY...OR ABOUT 11 MILES EAST OF PINCH...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE WALLBACK...IVYDALE...GLEN AND BIG OTTER. WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. DUE TO SATURATED TERRAIN...DOWN TREES CAN BE EXPECTED. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
Special weather statement, Jul 14, 10:39 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1039 PM EDT FRI JUL 14 2006 OHZ087-150330- LAWRENCE- 1039 PM EDT FRI JUL 14 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE...LAWRENCE COUNTY UNTIL 1130 PM. AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL LAWRENCE COUNTY...OR ABOUT 7 MILES EAST OF LAKE VESUVIUS...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE WATERLOO AND AID. WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS STORM. WITH NEARLY SATURATED TERRAIN...SOME THESE WIND GUSTS CAN PRODUCE DOWN TREES. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
Special weather statement, Jul 14, 11:09 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1109 PM EDT FRI JUL 14 2006 OHZ075-076-085-086-WVZ006>009-013-014-017-018-150415- ATHENS-CABELL-CALHOUN-GALLIA-JACKSON-LINCOLN-MASON-MEIGS-PUTNAM- WASHINGTON-WIRT-WOOD- 1109 PM EDT FRI JUL 14 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 1109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A NORTH TO SOUTH LINE OF STRONG THUNDERSTORMS FROM 11 MILES WEST OF MARIETTA TO 9 MILES WEST OF MILTON...OR FROM 6 MILES SOUTH OF BEVERLY TO PEA RIDGE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE LEROY... MORRISTOWN...PEEWEE...COTTAGEVILLE...ANNAMORIAH AND PALESTINE. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. THUNDERSTORMS WILL ALSO PRODUCE BRIEF TORRENTIAL RAINFALL. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:59 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 46 min |
Nearby
Flash Flood Warnings in West Virginia, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.